# SDR C2XA02IA093

- Difficulty date: April 20, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 2050500101
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  LEFT MAIN GEAR SYSTEM A DISAGREEMENT.  CLEANED AND RESECURED CANNON PLUG ON LEFT HAND MLG FOR SYSTEM A, PERFORMED AN OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
